# SDR DALA2015111807047

- Difficulty date: October 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LT ELEVATOR  ANTI-FLOAT TAB UPPER SURFACE.  DUE TO SEVERAL DENTS THE ANTI-FLOAT TAB WAS REPLACED AMD WILL BE INSTALLED UNDER CARD 2730-4334, JOB 001-0208.
